American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] William M. Goldman and Morris W. Hirsch. Affine manifolds and orbits of algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 175-198. MR 831195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] E. Micha. Cobordism of $(k)$-framed manifolds . Trans. Amer. Math. Soc. 291 (1985) 269-280. MR 797059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Turgut Önder. Almost-quaternion $(m-1)$-substructures on $S\sp{4m-3}$ . Proc. Amer. Math. Soc. 90 (1984) 155-156. MR 722435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] R. E. Stong. Splitting universal bundles over flag manifolds . Proc. Amer. Math. Soc. 84 (1982) 576-580. MR 643753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] John W. Milnor. Hyperbolic geometry: The first 150 years. Bull. Amer. Math. Soc. 6 (1982) 9-24. MR 634431.
Abstract, references, and article information   
View Article: PDF

[36] Jacques Allard and Anthony Bahri. Clifford module invariants of spin bundles . Trans. Amer. Math. Soc. 274 (1982) 193-202. MR 670927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] William M. Goldman and Morris W. Hirsch. Flat bundles with solvable holonomy . Proc. Amer. Math. Soc. 82 (1981) 491-494. MR 612747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. S. Libgober and J. W. Wood. On the topological structure of even-dimensional complete intersections . Trans. Amer. Math. Soc. 267 (1981) 637-660. MR 626495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Detlef Hardorp. All compact orientable three dimensional manifolds admit total foliations. Memoirs of the AMS 26 (1980) MR 2213034.
Book volume table of contents

[40] Richard Mandelbaum. Irrational connected sums and the topology of algebraic surfaces . Trans. Amer. Math. Soc. 247 (1979) 137-156. MR 517689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia